# SDR L1GA200000002

- Difficulty date: April 7, 2000
- Submitted: July 7, 2000
- Operation: Air carrier
- Aircraft: N12508
- Make and model: Doug DC-9-32
- Aircraft serial: 47797
- Aircraft time: 54,578 hours, 42,685 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT AIRCRAFT WOULD NOT PRESSURIZE.  ACCOMPLISHED BITE CHECK OF BOTH PRESSURIZATION CONTROLLERS NO LEAKS AND NO DEFECTS NOTED REINSTATED TO AUTO.
